# SDR NACA2025072800001

- Difficulty date: June 11, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 80,734 hours, 18,725 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Hung Start
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TROUBLESHOOT APU HUNG START AT 51% N1. REMOVED AND REPLACED APU IAW AMM 49-11-01-404-085
